# SDR SWAA2023090686793

- Difficulty date: August 7, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN 2023-490549<[01] REPLACED TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN B737-700 SRM 51-40-02 AND DWG 141A1110 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETED  REPLACED TIE CLIP LOCATED STA 277 AND STR 10R AT PASSENGER CABIN B737-700 SRM 51-40-02 AND DWG 141A1110 REV- SEE INDIVIDUAL SIGN OFF BELOW RII
